MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML SAFETY SCREW SPIKE; PUMP, INFUSION, ENTERAL
Model Number 765100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the feeding sets are leaking.There was no patient harm.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Two samples were received for evaluation.A visual and functional inspection was conducted and determined that a detached cross spike from the line caused the product to leak.As part of continuous improvements, a formal investigation has been opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.

Brand Name
JOEY 1000ML SAFETY SCREW SPIKE
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11932412
Report Number1282497-2021-10236
Device Sequence Number16939378
Product Code LZH
UDI-Device Identifier20884521155784
UDI-Public20884521155784
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765100
Device Catalogue Number765100
Device Lot Number201670063
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date10/01/2021
Patient Sequence Number1